×

Found 280 Documents (Results 1–100)

100
MathJax

Local fractional calculus to design the growth system of Covid-19 using measure of non-compactness. (English) Zbl 07482960

Agarwal, Praveen (ed.) et al., Analysis of infectious disease problems (Covid-19) and their global impact. Singapore: Springer. Infosys Sci. Found. Ser., 447-463 (2021).
MSC:  92D30 26A33 47H08
PDF BibTeX XML Cite
Full Text: DOI

Generalization of Darbo-type fixed point theorem and applications to integral equations. (English) Zbl 07390092

Cho, Yeol Je (ed.) et al., Advances in metric fixed point theory and applications. Singapore: Springer. 333-364 (2021).
MSC:  47H10 47H08 45D05
PDF BibTeX XML Cite
Full Text: DOI

Measure of noncompactness in Banach algebra and its application on integral equations of two variables. (English) Zbl 1473.45019

Cho, Yeol Je (ed.) et al., Advances in metric fixed point theory and applications. Singapore: Springer. 311-332 (2021).
MSC:  45N05 46A50 46B50
PDF BibTeX XML Cite
Full Text: DOI

A solution of the system of integral equations in product spaces via concept of measures of noncompactness. (English) Zbl 1472.47099

Cho, Yeol Je (ed.) et al., Advances in metric fixed point theory and applications. Singapore: Springer. 133-155 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Sadovskii-type fixed point results for edge-preserving mappings. (English) Zbl 1460.47025

Bourhim, A. (ed.) et al., Linear and multilinear algebra and function spaces. International conference algebra and related topics (ICART 2018), Mohammed V University, Rabat, Morocco, July 2–5, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 750, 153-162 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification